# SDR FDEA2020072461519

- Difficulty date: July 16, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: AGA70987
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 1841 X = 56 LEFT HAND BILGE AREA CAP FOUND CORROSION. CENTER CARGO - STATION 1841 X = 56 LEFT HAND BILGE AREA AT CAP CORROSION   REMOVED   AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-2R FIGURE 205 . CAP REMOVED AS PER SRM   51-31-01-0G . CAP FABRICATED AS PER DOUGLAS DRAWING AGA 7098 REVISION H AND   INSTALLED AS PER SRM 51-31-01-0G . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
